# SDR UALA2011071303508

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 67,693 hours, 25,110 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID ON BOTTOM SURFACE OF LEFT WING.  OPERATED FLAPS AND SPEED BRAKES, NO LEAKAGE NOTED.  CLEANED AREA AND CARRY FORWARD WITH RECHECK WITHIN 75 FLIGHT HOURS PER MM.  FOUND AREA WET WITH HYD FLUID, CLEANED AREA.  OPERATED HYD SYSTEMS IN AREA ON ACTIVE LEAKS NOTED.  -INF-  AREA IS THE OUTBD FLAP AREA.  NR 2 SPOILER ACT LEAKING AT VALVE BLOCKING THERMAL RELIEF.  LEAK OKAY PER MM.
